# SDR SWAA031448

- Difficulty date: June 30, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 50,252 hours, 47,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C34691
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND OVERHEAD BIN BULL MOSE EMERGENCY EXIT LIGHT SOCKET DAMAGED AT ROW 18 ABC.  REMOVED AND REPLACED LIGHT ASSY PER MM.
